# SDR REXA2022030200305

- Difficulty date: January 14, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 29,705 hours, 20,669 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Lug
- Part number: CC670134102
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON WIRES NOTED AT LOCATION B, C, AND F ARE DAMAGED ON OUTER EDGE OF LUG. - CW REO 670-57-61-237 REV -- DATED 2017-07-25 ON RH AILERON OUTER EDGE OF LUGS.
